Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2018, Article ID 5364746, 11 pages
https://doi.org/10.1155/2018/5364746
Research Article

The Stability of the Solutions for a Porous Medium Equation with a Convection Term

School of Applied Mathematics, Xiamen University of Technology, Xiamen 361024, China

Correspondence should be addressed to Miao Ouyang; nc.ude.tumx@gnayuom

Received 28 June 2017; Revised 17 November 2017; Accepted 22 November 2017; Published 10 January 2018

Academic Editor: Guang Zhang

Copyright © 2018 Huashui Zhan and Miao Ouyang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Friedman, Partial differential equations of parabolic type. Prentice Hall, Englewood Cliffs, NJ, USA, 1964. View at MathSciNet
  2. J. L. Vázquez, Smoothing and Decay Estimates for Nonlinear Diffusion Equations, Equations of Porous Medium Type, Oxford University Press, UK, 2007. View at Publisher · View at Google Scholar · View at Scopus
  3. J. Smoller, Shock Waves and Reaction Diffusion Equations, vol. 258, Academic Press, NY, USA, 1983. View at MathSciNet
  4. A. S. Alexander, A. G. Victor, P. K. Sergei, and P. M. Alexander, Blow-up in quasilinear parabolic equations, Walter de Gruyter, NY, USA, 1995.
  5. Z. Q. Wu, J. N. Zhao, J. X. Yin, and H. Li, Nonlinear Diffusion Equations, World Scientific Publishing, River Edge, NJ, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  6. E. DiBenedetto, Degenerate Parabolic Equations, Springer, New York, NY, USA, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. Yin and C. Wang, “Properties of the boundary flux of a singular diffusion process,” Chinese Annals of Mathematics, Series B, vol. 25, no. 2, pp. 175–182, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Yin and C. Wang, “Evolutionary weighted p-Laplacian with boundary degeneracy,” Journal of Differential Equations, vol. 237, no. 2, pp. 421–445, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Zhan, “The boundary degeneracy theory of a strongly degenerate parabolic equation,” Boundary Value Problems, vol. 2016, no. 1, article no. 15, pp. 1–36, 2016. View at Publisher · View at Google Scholar · View at Scopus
  10. H. Zhan, “The solutions of a hyperbolic-parabolic mixed type equation on half-space domain,” Journal of Differential Equations, vol. 259, no. 4, pp. 1449–1481, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. Zhan, “Homogeneous dirichlet condition of an anisotropic degenerate parabolic equation,” Boundary Value Problems, vol. 2015, no. 1, pp. 1–21, 2015. View at Publisher · View at Google Scholar · View at Scopus
  12. K. Kobayasi and H. Ohwa, “Uniqueness and existence for anisotropic degenerate parabolic equations with boundary conditions on a bounded rectangle,” Journal of Differential Equations, vol. 252, no. 1, pp. 137–167, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y. Li and Q. Wang, “Homogeneous dirichlet problems for quasilinear anisotropic degenerate parabolic-hyperbolic equations,” Journal of Differential Equations, vol. 252, no. 9, pp. 4719–4741, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. H. S. Zhan and H. J. Yuan, “Porous medium equation with boundary degeneracy,” Journal of Jilin University. Science Edition. Jilin Daxue Xuebao. Lixue Ban, vol. 53, no. 5, pp. 829–834, 2015. View at Google Scholar · View at MathSciNet